My Mother has alzheimers and 3 months ago was prescribed risperidone to combat her moods. after 1 week of taking the drug her ankles were badly swollen, we voiced our concerns to her mental health team who stopped it for 1 week then decided to put her back on it stating that they saw no difference and that the benefits to her moods outweighed the side effects. my sister and I have grave misgivings about this drug as we have both noted a marked decline in our mother in this 3 month period i.e her shortness of breath, the blue tingeing of her lips after walking gently for no great distance and her more increased confusion also she has midriff distention a bad back we are so worried that we are being fobbed off because my mother is 79 eh why waste resources on the elderly!!!
- Risperidone Information for Consumers
- Risperidone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Risperidone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Bipolar Disorder - Risperidone - can't sleep & anxious, should I swap or will other meds be the same
It was great in the beginning for my mood swings and irritability but I can't sleep anymore. Most nights I get only 3-4 hrs and i'm having ...
4 answers • 10 Dec 2010
Sir, I suffer from bipolar I disorder. My psychiatrist had been treating me with a combination of Tab. Divalproex 2000 mg at night [SR Tab.] with ...
1 answer • 17 May 2011
My phsychtrist put me back on seroquel 100mg. My problem is im afraid to cintinue to take this. Ive been seeing some nad things w/it. 1st off my ...
2 answers • 5 Nov 2012
My son has been on Risperidone for several years. Recently I heard from another patient that he was taken off it due to heart problems. I have ...
1 answer • 20 Feb 2014
... my heart rate sometimes goes to 90 while resting, I also take perindopril (high blood preassure), and have asthma. Since I am athleate my heart ...
3 answers • 16 Dec 2014